MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 13 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 13 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42521400513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right total knee arthroplasty.Subsequently, approximately nine (9) years post-implantation, the patient underwent a revision surgery due to instability.The articular surface was replaced without reported complication.
 
Event or Problem Description
Upon receipt of additional information, the previously reported event was found to be a duplicate complaint entry.The event has been reported under 0002648920-2025-00229.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; h2; h10; h11.Upon receipt of additional information, the previously reported event was found to be a duplicate complaint entry.The event has been reported under 0002648920-2025-00229.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 13 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22921045
Report Number0002648920-2025-00227
Device Sequence Number18427911
Product Code JWH
UDI-Device Identifier00889024240810
UDI-Public(01)00889024240810(17)240430(10)63346587
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Catalogue Number42521400513
Device Lot Number63346587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight83 KG